# SDR 97ZZZX927

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AL
- Make and model: Skrsky S76
- Aircraft serial: 760238
- Engine: Allsn 250C30S
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Filter Cap
- Part number: 6895096
- Condition: Failed
- Location: Engine Oil
- Part time: 11,018 hours
- Component: 32035179
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF FROM AN OFFSHORE PLATFORM IN THE GULF OF MEXICO, THE NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED AND THE NR 1 ENGINE OIL PRESSURE BEGAN TO FLUCTUATE. THE FLIGHT CREW SECURED THE NR 1 ENGINE AT WHICH TIME THE FIRE WARNING LIGHT EXTINGUISHED AND FLEW TO THE NEAREST AIRPORT AND EXECUTED A 'SINGLE ENGINE' RUN-ON LANDING.  EXAMINATION OF THE ENGINE REVEALED THAT ONE OF THE ATTACHMENT EARS ON THE ENGINE'S INTERNAL OIL FILTER CAP HAD FRACTURED CAUSING THE ENGINE TO LOSE ALL OF THE OIL.
